# SDR IPXA1M64474

- Difficulty date: January 18, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 53,840 hours, 8,440 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:1C LT WING L/E COMP CEILING HAS CRACKS AT 3 EA FASTENERS, 12" INBD OF NR10 SLAT TRACK  XOS 637-647.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-02, REPAIR 9, FIG 203.
